A Hyperpigmented Reticular Rash in a Patient on Peritoneal Dialysis.
Аннотация
Chronically ill patients often develop uncommon exam findings. A 16-year-old female with end-stage renal disease secondary to immune complex-mediated glomerulonephritis on peritoneal dialysis (PD) developed a pruritic, hyperpigmented reticular rash on her abdomen, sparing the PD catheter insertion site. The rash appeared approximately 6 weeks after initiating PD. She used a heating pad nightly during PD for dialysis drain pain. Testing for systemic and autoimmune disease was negative. She was referred to dermatology, where the diagnosis of erythema ab igne (EAI), a well-described but less well-known hyperpigmented reticular cutaneous eruption caused by chronic exposure to low levels of infrared heat, was confirmed. The eruption is typically painless but is often pruritic. Common sources of heat include fires, stoves, portable heaters, heating pads, and laptop computers. The association between EAI and PD is unknown. Our patient discontinued the heating pad and her rash resolved.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.